# SDR SWAA2020012240694

- Difficulty date: December 19, 2019
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100024
- Part serial: 000704
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB AT STA. 129.50, FORWARD LOWER EDGE CRACKED. REPAIRED RIB IAW ER AND EA.
